I had juvaderm ultra put in my nasiolabal folds 2 yrs ago. It seemed like there was still small lumps from it on each side around my mouth so I had vitrase injected 15 days ago. The areas now seem to be even slightly puffier than before the vitrase. Will the vitrase dissipate eventually, or I am stuck with this forever?
Does Hylaronidase Stay in Nasiolabal Folds?
Doctor Answers (1)
Hi Celeste. Juvederm would not be present in your nasolabial folds 2 years after injections. Not sure what the bumps are but because they were not Juvederm, they would not have been affected by the hyaluronidase.
The hyaluronidase is injected in such small amounts that you should not be able to detect it, especially 15 days after injection. It should be gone so we are guessing you are feeling something else.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.